MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE¿ TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE¿ TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 200009902
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not returned for evaluation.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the base plate has no plasma spray.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since images were provided that confirm the part/lot on the label and packaging.Although no images or confirmation of the actual device were provided, there are other complaints that confirm the issue.Based on investigation, the root cause was attributed to manufacturing related issue.The failure was caused by a vendor not applying the plasma coating as intended and an inspector failing to identify this issue at incoming inspection.A non conformance report has been initiated to address this event a further investigate the problem.
 
Event or Problem Description
It was reported that the base plate has no plasma spray.

Brand Name
INBONE¿ TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key13238602
Report Number3010667733-2022-00013
Device Sequence Number4610391
Product Code HSN
UDI-Device Identifier00840420123848
UDI-Public00840420123848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200009902
Device Catalogue Number200009902
Device Lot Number1716575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown